Ordinal recursive bounds for Higman's theorem - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Theoretical Computer Science Year : 1998

Ordinal recursive bounds for Higman's theorem

Elias Tahhan-Bittar
  • Function : Author


This paper concerns Higman's theorem for stringsgenerated over a finite alphabet. We give a constructiveproof of this theorem and we construct and characterisefunctions which bound the lengths of bad sequences. These bounding functions are described by ordinal-recursive definitions and their characterisation is achievedwith reference to Hardy hierarchies of number-theoretic functions.


Other [cs.OH]

Dates and versions

inria-00098439 , version 1 (25-09-2006)



Adam Cichon, Elias Tahhan-Bittar. Ordinal recursive bounds for Higman's theorem. Theoretical Computer Science, 1998, 201 (1-2), pp.63-84. ⟨10.1016/S0304-3975(97)00009-1⟩. ⟨inria-00098439⟩
93 View
0 Download



Gmail Facebook Twitter LinkedIn More